MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. HUMID-VENT FILTER COMPACT STRAIGHT; FILTER, BACTERIAL, BREATHING-C

TELEFLEX MEDICAL SDN. BHD. HUMID-VENT FILTER COMPACT STRAIGHT; FILTER, BACTERIAL, BREATHING-C
Model Number IPN043768
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).
 
Event or Problem Description
It was reported that prior to use while assembling the tubing, the filter does not stay attached to the tubing and disconnects from the whisper swivel valve easily, even if the tubing is not moved.Additional information received states that the filters are compatible with the swivel valve.No patient involvement.
 
Additional Manufacturer Narrative
(b)(4).A representative sample was returned to investigation site for evaluation.The device was reviewed as part of the investigation.The device was visually inspected where no issues were found.Functional testing was conducted on the representative sample through a gauge test and the connector was found to be within specification.In current manufacturing practice, all devices are subjected to a 100% visual inspection.Any devices which show defects are removed from the production line.A device history record (dhr) review was conducted and no issues that could have contributed to the reported event were identified.The manufacturing related root cause of the reported event could not be as the returned representative sample was found to be in specification and without issue.Teleflex will continue to monitor and trend for complaints of this nature.The associated mdr numbers identified were 8040412-2023-00197, 8040412-2023-00198 and 8040412-2023-00221.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description

Brand Name
HUMID-VENT FILTER COMPACT STRAIGHT
Common Device Name
FILTER, BACTERIAL, BREATHING-C
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville 27560
MDR Report Key16913179
Report Number8040412-2023-00222
Device Sequence Number2189260
Product Code CAH
UDI-Device Identifier04026704348022
UDI-Public04026704348022
Combination Product (Y/N)N
Initial Reporter CountryFI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN043768
Device Catalogue Number19402
Device Lot NumberKMZ22K0067
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2023
Supplement Date Received by Manufacturer06/09/2023
Initial Report FDA Received Date05/11/2023
Supplement Report FDA Received Date06/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown